Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

I am having headaches and stomach pain. I took amoxicillin for ear infection.

On Dec.12, 2010, I was diagnose with an ear infection ( the worse she had ever seen. I started taking amoxicillin , but stop about three days after taking because it was making me feel bad( not as much energy as I normally have) and I started to get these pains and headaches ( not saying the pain and headaches were from amoxicillin) Every day since Dec.14 2010 I have been getting a weird feeling by my temporal area.(left side) not really a headache, more like some pressure.( when that happens if i touch that area I can feel my vein. I also started having these shooting pains in the top and back of my head. As of this week every morning when I wake up there s a headache on the right side by my temporal area. I also havea little stomach pain on the side area of my navel, if the pain isn t present on its on, Once i push that area it begins to hurt. ( My mother has stomach tumors, two of my aunt had them remove years ago. My grandmother ad gastric cancer . Some other conditions I have are post- nasal drip ( sometimes green when i spit) and Ebsteins Anommally. My blood pressure is fine. Also, stomach always look bloated. At one point the muscles in my arm and leg would tighten for no reason. Sometimes I have a little chest pain on the right side. Thanks for any help.
Asked On : Wed, 9 Feb 2011
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Dear Stephanie Williams
you had ear infection this may be secondary to sinus infection thats why you are getting headachae. the other problem stomach achae is due to acidity. consult ENT surgeon to know status of your sinus if infected you shoul get treated and also take some antacid for stomach pain.
Answered: Wed, 9 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor